# SDR VNA2008F00001

- Difficulty date: June 24, 2008
- Submitted: July 28, 2008
- Operation: Air carrier
- Aircraft: N712PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10168
- Engine: Ge CF348C1
- System (JASC): 5200 · Doors
- Part: Door
- Condition: Open
- Location: Ground Power
- Stage of operation: CL
- How discovered: O
- Nature of condition: W
- Precautionary procedure: A

## Discrepancy

CREW REPORTED THE GROUND POWER DOOR LEFT OPEN AFTER TAKEOFF.  CREW ELECTED TO RETURN TO DEPARTURE AND LANDED WITHOUT INCIDENT.  MAINT INSPECTED AND FOUND DEFECTS.  OPS CHECK GOOD AT THIS TIME.  MAINT SECURED THE DOOR CLOSED.  AC WAS RELEASED FOR SERVICE.  (K)
